# SDR 9WGA202109151301

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 85,900 hours, 14,329 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 3 OFF DURING FLIGHT "CABIN AIRFLOW LOW" DURING CRUISE AND DESCENT UNTIL CABIN REGULATED ITSELF. CABIN NOT HOLDING CABIN PRESSURE AT ALTITUDE.
